Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Cough after taking prolia injection. History of asthma. Need to get checked?

I have recently been given an injection of prolia for the first time and two days later have developed a cough . I am not sick otherwise and I would describe the cough to a cough I would normally get if I had a bad cold and get a touch of asthma . I have been self medicating with my asthma puffer, it kind of works but I am not sure if this serious and should see my doctor about it or if it will get worse and perhaps become serious.
Asked On : Thu, 14 Feb 2013
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
many medicines exxagerates asthma
after the reaction 3 week are required to come backto normal
you can add singular 10 mg bd
sp tossex 1 tsf bd for 3 week along with routine medicine
you will be ok
Answered: Sun, 14 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor